Journal of Applied Mathematics and Physics
Volume 4, Issue 2 (February 2016)
ISSN Print: 2327-4352 ISSN Online: 2327-4379
Google-based Impact Factor: 0.71 Citations
Numerical Solutions of Volterra Equations Using Galerkin Method with Certain Orthogonal Polynomials ()
Affiliation(s)
ABSTRACT
KEYWORDS
Share and Cite:
Cited by
Copyright © 2023 by authors and Scientific Research Publishing Inc.
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.